Erratum to: online information seeking by patients with bipolar disorder: results from an international multisite survey

Conell, J, Bauer, R, Glenn, T, Alda, M, Ardau, R, Baune, BT, Berk, Michael, Bersudsky, Y, Bilderbeck, A, Bocchetta, A, Bossini, L, Paredes Castro, AM, Cheung, EYW, Chillotti, C, Choppin, S, Del Zompo, M, Dias, R, Dodd, Seetal, Duffy, A, Etain, B, Fagiolini, A, Garnham, J, Geddes, J, Gildebro, J, Gonzalez-Pinto, A, Goodwin, GM, Grof, P, Harima, H, Hassel, S, Henry, C, Hidalgo-Mazzei, D, Kapur, V, Kunigiri, G, Lafer, B, Lam, C, Larsen, ER, Lewitzka, U, Licht, RW, Lund, AH, Misiak, B, Piotrowski, P, Monteith, S, Munoz, R, Nakanotani, T, Nielsen, RE, O'Donovan, C, Okamura, Y, Osher, Y, Reif, A, Ritter, P, Rybakowski, JK, Sagduyu, K, Sawchuk, B, Schwartz, E, Scippa, Â, Slaney, C, Sulaiman, AH, Suominen, K, Suwalska, A, Tam, P, Tatebayashi, Y, Tondo, L, Vieta, E, Vinberg, M, Viswanath, B, Volkert, J, Zetin, M, Zorrilla, I, Whybrow, PC and Bauer, M 2017, Erratum to: online information seeking by patients with bipolar disorder: results from an international multisite survey, International journal of bipolar disorders, vol. 5, no. 1, pp. 1-2, doi: 10.1186/s40345-017-0082-8.

Attached Files
Name Description MIMEType Size Downloads

Title Erratum to: online information seeking by patients with bipolar disorder: results from an international multisite survey
Author(s) Conell, J
Bauer, R
Glenn, T
Alda, M
Ardau, R
Baune, BT
Berk, MichaelORCID iD for Berk, Michael orcid.org/0000-0002-5554-6946
Bersudsky, Y
Bilderbeck, A
Bocchetta, A
Bossini, L
Paredes Castro, AM
Cheung, EYW
Chillotti, C
Choppin, S
Del Zompo, M
Dias, R
Dodd, SeetalORCID iD for Dodd, Seetal orcid.org/0000-0002-7918-4636
Duffy, A
Etain, B
Fagiolini, A
Garnham, J
Geddes, J
Gildebro, J
Gonzalez-Pinto, A
Goodwin, GM
Grof, P
Harima, H
Hassel, S
Henry, C
Hidalgo-Mazzei, D
Kapur, V
Kunigiri, G
Lafer, B
Lam, C
Larsen, ER
Lewitzka, U
Licht, RW
Lund, AH
Misiak, B
Piotrowski, P
Monteith, S
Munoz, R
Nakanotani, T
Nielsen, RE
O'Donovan, C
Okamura, Y
Osher, Y
Reif, A
Ritter, P
Rybakowski, JK
Sagduyu, K
Sawchuk, B
Schwartz, E
Scippa, Â
Slaney, C
Sulaiman, AH
Suominen, K
Suwalska, A
Tam, P
Tatebayashi, Y
Tondo, L
Vieta, E
Vinberg, M
Viswanath, B
Volkert, J
Zetin, M
Zorrilla, I
Whybrow, PC
Bauer, M
Journal name International journal of bipolar disorders
Volume number 5
Issue number 1
Start page 1
End page 2
Total pages 2
Publisher Springer
Place of publication Berlin, Germany
Publication date 2017-12
ISSN 2194-7511
Language eng
DOI 10.1186/s40345-017-0082-8
Field of Research 110319 Psychiatry (incl Psychotherapy)
Socio Economic Objective 920410 Mental Health
HERDC Research category C4 Letter or note
Persistent URL http://hdl.handle.net/10536/DRO/DU:30095889

Document type: Journal Article
Collection: School of Medicine
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 10 Abstract Views, 4 File Downloads  -  Detailed Statistics
Created: Fri, 13 Oct 2017, 14:34:15 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.